# SDR NWAA093663242

- Difficulty date: October 20, 2009
- Submitted: October 22, 2009
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-211
- Aircraft serial: 381
- Aircraft time: 52,794 hours, 22,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY EPSU (12WL) FAILED CAPACITY CHECK.  REPLACED BATTERY PACK AND TESTS OK.
